# SDR DALA2024062406368

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 62 Rbl 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK JUST AFT OF FR62, RBL 43.5 HAS FRETTING CORROSION ON UPPER SURFACE. CORROSION IS APPROX 2" IN DIAMETER. REF SSI: 53- 61-43-01 AND AMDS 5300-2015. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0538:5300-2015/004 00394 SEAT TRACK TO BE REPLACED ON NR 344. (LP# 0405826)
